Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal for Uncertainty Quantification
IF: 0.967 5-Year IF: 1.301 SJR: 0.531 SNIP: 0.8 CiteScore™: 1.52

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Open Access

International Journal for Uncertainty Quantification

Buy Issue $208.00 Volume 8, 2018 Issue 3

DOI: 10.1615/Int.J.UncertaintyQuantification.v8.i3

Table of Contents:

AN ADAPTIVE REDUCED BASIS COLLOCATION METHOD BASED ON PCM ANOVA DECOMPOSITION FOR ANISOTROPIC STOCHASTIC PDES
Heyrim Cho, Howard C. Elman
pages 193-210
DOI: 10.1615/Int.J.UncertaintyQuantification.2018024436
INTERVAL-VALUED INTUITIONISTIC FUZZY POWER MACLAURIN SYMMETRIC MEAN AGGREGATION OPERATORS AND THEIR APPLICATION TO MULTIPLE ATTRIBUTE GROUP DECISION-MAKING
Zhengmin Liu, Fei Teng, Peide Liu, Qian Ge
pages 211-232
DOI: 10.1615/Int.J.UncertaintyQuantification.2018020702
STOCHASTIC MULTIOBJECTIVE OPTIMIZATION ON A BUDGET: APPLICATION TO MULTIPASS WIRE DRAWING WITH QUANTIFIED UNCERTAINTIES
Piyush Pandita, Ilias Bilionis, Jitesh Panchal, B. P. Gautham, Amol Joshi, Pramod Zagade
pages 233-249
DOI: 10.1615/Int.J.UncertaintyQuantification.2018021315
A METRIC ON UNCERTAIN VARIABLES
Tingqing Ye, Yuanguo Zhu
pages 251-266
DOI: 10.1615/Int.J.UncertaintyQuantification.2018020455
HESITANT PYTHAGOREAN FUZZY SETS AND THEIR AGGREGATION OPERATORS IN MULTIPLE ATTRIBUTE DECISION-MAKING
Harish Garg
pages 267-289
DOI: 10.1615/Int.J.UncertaintyQuantification.2018020979